Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 147, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 28, 2015, 3:57 PM CDT for Davidson County, Sumner County, Wilson County, Tennessee. It was in force for 33 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2015, 3:57 PM CDT (20:57 UTC)
- Expired
- Jul 28, 2015, 4:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Davidson County, TN, Sumner County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 11 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 4:00 PM CDT | TSTM WND DMG | 1 Ne Madison, TN | LARGE TREE SNAPPED ON ANDERSON LANE AT MYATT DRIVE |
| Jul 28, 4:00 PM CDT | TSTM WND DMG | 1 N Hendersonville, TN | NUMEROUS TREES DOWN ALONG FOREST RETREAT ROAD. |
| Jul 28, 4:00 PM CDT | TSTM WND DMG | 2 Nw Lakewood, TN | TREE DOWN AT CLAUDIA DRIVE AND OLD HICKORY BLVD. |
| Jul 28, 4:00 PM CDT | TSTM WND DMG | 2 Ssw Madison, TN | LARGE TREE DOWN IN BACKYARD OF HOME AT 915 BROADMORR DRIVE IN INGLEWOOD |
| Jul 28, 4:00 PM CDT | TSTM WND DMG | 2 W Hendersonville, TN | POWER LINES DOWN ON RIVIERA DRIVE |
| Jul 28, 4:05 PM CDT | TSTM WND DMG | Old Hickory, TN | TREES BLOWN DOWN IN OLD HICKORY |
| Jul 28, 4:07 PM CDT | TSTM WND DMG | 8 E Nashville, TN | POWER LINE DOWN BLOCKING ELM HILL PIKE NEAR I-40. REPORT VIA TSPOTTER |
| Jul 28, 4:10 PM CDT | TSTM WND DMG | 7 E Nashville, TN | LARGE TREE BLOWN DOWN AT STEWARTS FERRY PIKE AND LEBANON PIKE IN DONELSON |
| Jul 28, 4:15 PM CDT | TSTM WND DMG | 5 Ese Nashville, TN | LARGE TREE LIMB BLOWN DOWN IN DONELSON |
| Jul 28, 4:15 PM CDT | TSTM WND DMG | 9 Ese Nashville, TN | TREES AND POWER LINES DOWN IN WOODLAND POINTE AREA OFF BELL ROAD |
| Jul 28, 4:18 PM CDT | TSTM WND GST 70 | 10 Se Nashville, TN | 70 MPH WIND GUSTS CURRENTLY NEAR THE HAMILTON CHURCH AREA OF MURFREESBORO ROAD IN SOUTHEAST DAVIDSON COUNTY. |
| Jul 28, 4:20 PM CDT | TSTM WND DMG | 5 Se Nashville, TN | TREE BRANCHES BLOWN DOWN NEAR NASHVILLE ZOO |
| Jul 28, 4:30 PM CDT | TSTM WND DMG | Antioch, TN | TREE SNAPPED IN ANTIOCH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.0 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1085 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
482
WUUS54 KOHX 282057
SVROHX
TNC037-165-189-282130-
/O.NEW.KOHX.SV.W.0147.150728T2057Z-150728T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
357 PM CDT TUE JUL 28 2015
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL WILSON COUNTY IN MIDDLE TENNESSEE...
EASTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
* UNTIL 430 PM CDT
* AT 355 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAKEWOOD...
OR 9 MILES NORTHEAST OF NASHVILLE...MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
HERMITAGE AROUND 405 PM CDT.
BELINDA CITY AROUND 415 PM CDT.
RURAL HILL AROUND 420 PM CDT.
ANTIOCH AROUND 430 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BERRY
HILL AND PERCY PRIEST LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3616 8640 3601 8674 3603 8677 3624 8680
3637 8658
TIME...MOT...LOC 2055Z 342DEG 19KT 3624 8665
HAIL...0.75IN
WIND...60MPH
$$
BW1 follow-up statement
656
WWUS54 KOHX 282121
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
421 PM CDT TUE JUL 28 2015
TNC165-189-282130-
/O.CAN.KOHX.SV.W.0147.000000T0000Z-150728T2130Z/
WILSON TN-SUMNER TN-
421 PM CDT TUE JUL 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WILSON AND
SOUTHWESTERN SUMNER COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3617 8657 3614 8656 3614 8653 3612 8653
3611 8654 3611 8652 3601 8674 3603 8677
3614 8679 3621 8658
TIME...MOT...LOC 2120Z 342DEG 19KT 3611 8660
$$
TNC037-282130-
/O.CON.KOHX.SV.W.0147.000000T0000Z-150728T2130Z/
DAVIDSON TN-
421 PM CDT TUE JUL 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN DAVIDSON COUNTY...
AT 420 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RURAL HILL...
OR 11 MILES EAST OF NASHVILLE...MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
ANTIOCH AND RURAL HILL AROUND 425 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BERRY
HILL AND PERCY PRIEST LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3617 8657 3614 8656 3614 8653 3612 8653
3611 8654 3611 8652 3601 8674 3603 8677
3614 8679 3621 8658
TIME...MOT...LOC 2120Z 342DEG 19KT 3611 8660
HAIL...0.75IN
WIND...60MPH
$$
BWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 2:36 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jul 28, 2:36 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 236 PM CDT TUE JUL 28 2015 .DISCUSSION... UPPER RIDGE HAS A STRONGHOLD ON MUCH OF THE AREA WITH HIGH HEAT INDICIES PROMPTING A HEAT ADVISORY FOR A GOOD PART OF THE MID STATE UNTIL 7 PM CDT THIS EVENING. CONVECTION HAS FIRED IN THE AFTERNOON HEAT MAINLY ACROSS EASTERN AREAS AND ALONG THE PLATEAU WITH MORE CONVECTION DROPPING SOUTH BOUND FROM KENTUCKY. LOOKS LIKE A VORTICITY MAX (SHORT WAVE) WORKING DOWN FRONT SIDE OF UPPER RIDGE. VORT MAX CURRENTLY SHOWING UP IN LASTEST RUC13 RUN NOSING JUST SOUTH OF OHIO RIVER SOUTH OF LOUISVILLE...HEADED THIS WAY. SHORT WAVE SHOULD ENHANCE CONVECTION OVER SOUTH CENTRAL KENTUCKY THAT WILL WORK DOWN INTO MIDDLE TENNESSEE REMAINDER OF THE AFTERNOON AND INTO THE EVENING. MODELS KEEP SOME CONVECTION AROUND AFTER MIDNIGHT WITH WESTERN AREAS OF THE MID STATE FAVORED. ANOTHER HOT DAY WEDNESDAY WITH AN INCREASED CHANCE OF RAIN AS FRONT APPROACHES FROM THE NORTHWEST. SHOWER AND THUNDERSTORMS WILL RAMP UP WEDNESDAY EVENING AND OVERNIGHT AS FRONT WORKS INTO THE MID STATE. SHOWER AND THUNDERSTORM CHANCES CONTINUE SOUTHEAST HALF ON THURSDAY BUT DRY THURSDAY NIGHT AND THROUGH THE UPCOMING WEEKEND. UPPER RIDGE THAT HAS KEPT TEMPS ABOVE NORMAL AND HEAT INDICIES AROUND TRIPLE DIGITS WILL FINALLY RETROGRADE ALLOWING UPPER TROUGH TO DOMINATE FRIDAY THROUGH THE WEEKEND. NEXT CHANCE FOR RAIN LOOKS TO BE ABOUT THE MIDDLE OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 76 94 75 90 / 40 30 40 30 CLARKSVILLE 75 94 72 87 / 30 30 40 10 CROSSVILLE 71 87 72 84 / 40 30 40 50 COLUMBIA 75 93 74 91 / 20 30 40 40 LAWRENCEBURG 75 90 73 90 / 30 30 40 50 WAVERLY 75 95 73 88 / 30 30 40 10 && .OHX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TNZ005>008-023>028- 056>062-075-093>095. && BOYD 01
Hazardous weather outlook, Jul 28, 1:25 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 125 PM CDT TUE JUL 28 2015 TNZ005>008-023>028-056>062-075-093>095-291030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-HOUSTON-HUMPHREYS-DICKSON- CHEATHAM-DAVIDSON-WILSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-RUTHERFORD-BEDFORD-WAYNE-LAWRENCE-GILES- 125 PM CDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A HEAT ADVISORY IS IN EFFECT FOR WESTERN AND CENTRAL PARTS OF MIDDLE TENNESSEE THROUGH THIS EVENING...GENERALLY ALONG AND WEST OF INTERSTATE 65. MAXIMUM HEAT INDEX VALUES IN THE ADVISORY AREA TODAY WILL RANGE FROM 105 TO 108 DEGREES. HOT WEATHER SAFETY WILL BE A TOP PRIORITY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN APPROACHING COLD FRONT WILL BRING AN INCREASING CHANCE FOR THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH THURSDAY. A FEW OF THESE STORMS COULD BE STRONG TO BRIEFLY SEVERE. LOCALIZED DAMAGING WIND GUSTS WILL BE THE MAIN CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TNZ009>011-029>034-063>066-077>080-291030- MACON-CLAY-PICKETT-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON- FENTRESS-CANNON-DE KALB-WHITE-CUMBERLAND-COFFEE-WARREN-GRUNDY- VAN BUREN- 125 PM CDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAT INDEX VALUES WILL RISE INTO THE 100 TO 105 RANGE THIS AFTERNOON IN AREAS BETWEEN INTERSTATE 65 AND THE CUMBERLAND PLATEAU. CAUTION IS ADVISED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN APPROACHING COLD FRONT WILL BRING AN INCREASING CHANCE FOR THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH THURSDAY. A FEW OF THESE STORMS COULD BE STRONG TO BRIEFLY SEVERE. LOCALIZED DAMAGING WIND GUSTS WILL BE THE MAIN CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 19
In the hours before
Special weather statement, Jul 28, 12:48 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1248 PM CDT TUE JUL 28 2015
TNZ009-281815-
MACON TN-
1248 PM CDT TUE JUL 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MACON COUNTY UNTIL 115 PM
CDT...
AT 1247 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF WESTMORELAND...OR 9 MILES NORTHWEST OF
LAFAYETTE...MOVING SOUTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3662 8588 3644 8607 3644 8611 3653 8622
3664 8620
TIME...MOT...LOC 1747Z 306DEG 12KT 3663 8615
MR3Special weather statement, Jul 28, 1:34 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 134 PM CDT TUE JUL 28 2015 TNZ028-030-062>064-281915- CANNON TN-DE KALB TN-SMITH TN-WILSON TN-RUTHERFORD TN- 134 PM CDT TUE JUL 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILSON... NORTHWESTERN CANNON...SOUTHWESTERN SMITH...NORTHWESTERN DE KALB AND NORTHEASTERN RUTHERFORD COUNTIES UNTIL 215 PM CDT... AT 134 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LEBANON...MOVING EAST AT 20 MPH. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MURFREESBORO...LEBANON...WATERTOWN...GORDONSVILLE...WALTERHILL... HICKMAN...ALEXANDRIA...AUBURNTOWN...BRADYVILLE...CEDARS OF LEBANON STATE PARK...TUCKERS CROSSROADS...READYVILLE...MILTON AND LASCASSAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3621 8590 3572 8617 3600 8647 3622 8636 TIME...MOT...LOC 1834Z 287DEG 18KT 3615 8631 BW
Special weather statement, Jul 28, 1:39 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
139 PM CDT TUE JUL 28 2015
TNZ028>030-281930-
TROUSDALE TN-SMITH TN-WILSON TN-
139 PM CDT TUE JUL 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILSON...CENTRAL
SMITH AND CENTRAL TROUSDALE COUNTIES UNTIL 230 PM CDT...
AT 138 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HARTSVILLE...MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CARTHAGE...HARTSVILLE...SOUTH CARTHAGE...DIXON SPRINGS AND PLEASANT
SHADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3643 8600 3642 8595 3642 8593 3641 8584
3620 8590 3622 8623 3644 8616
TIME...MOT...LOC 1838Z 279DEG 15KT 3636 8614
BWSpecial weather statement, Jul 28, 2:23 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
223 PM CDT TUE JUL 28 2015
TNZ030-032-064-065-282015-
PUTNAM TN-DE KALB TN-SMITH TN-WHITE TN-
223 PM CDT TUE JUL 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUTNAM...
SOUTHEASTERN SMITH...DE KALB AND NORTHWESTERN WHITE COUNTIES UNTIL
315 PM CDT...
AT 223 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF SMITHVILLE...MOVING SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SMITHVILLE...BAXTER...GORDONSVILLE...HICKMAN...ALEXANDRIA...
DOWELLTOWN...LIBERTY...CENTER HILL LAKE...EDGAR EVANS STATE PARK...
BURGESS FALLS STATE PARK...BAKERS CROSSROADS AND HAMPTONS CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3603 8539 3584 8582 3585 8584 3584 8584
3585 8587 3584 8588 3585 8590 3586 8589
3596 8602 3600 8603 3601 8604 3603 8604
3604 8605 3607 8605 3607 8606 3613 8607
3623 8581
TIME...MOT...LOC 1923Z 314DEG 18KT 3607 8583
BWSpecial weather statement, Jul 28, 3:09 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
309 PM CDT TUE JUL 28 2015
TNZ007-008-027-282100-
SUMNER TN-DAVIDSON TN-ROBERTSON TN-
309 PM CDT TUE JUL 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DAVIDSON...
SOUTHWESTERN SUMNER AND EASTERN ROBERTSON COUNTIES UNTIL 400 PM
CDT...
AT 308 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WHITE HOUSE...OR 11 MILES EAST OF SPRINGFIELD...MOVING SOUTHEAST AT
25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...HENDERSONVILLE...GOODLETTSVILLE...WHITE HOUSE...
MILLERSVILLE...GREENBRIER...LAKEWOOD...RIDGETOP...CROSS PLAINS...
WALNUT GROVE...OLD HICKORY...ORLINDA...BLEDSOE CREEK STATE PARK AND
COTTONTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3639 8630 3636 8636 3636 8637 3632 8642
3634 8643 3633 8646 3630 8651 3628 8652
3629 8654 3632 8654 3632 8655 3626 8657
3625 8659 3622 8659 3619 8664 3652 8685
3661 8665
TIME...MOT...LOC 2008Z 324DEG 20KT 3649 8667
BWSpecial weather statement, Jul 28, 3:40 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
340 PM CDT TUE JUL 28 2015
TNZ078-079-282130-
WARREN TN-GRUNDY TN-
340 PM CDT TUE JUL 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRUNDY AND
SOUTHEASTERN WARREN COUNTIES UNTIL 430 PM CDT...
AT 340 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHEAST OF MCMINNVILLE...MOVING SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GRUETLI-LAAGER...ALTAMONT...PALMER AND BEERSHEBA SPRINGS.
LAT...LON 3556 8580 3566 8567 3561 8559 3553 8556
3553 8561 3549 8554 3543 8554 3542 8551
3541 8551 3541 8549 3536 8551 3534 8554
3532 8556 3531 8560 3531 8561
TIME...MOT...LOC 2040Z 316DEG 18KT 3557 8570
BWThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 11:26 AM CDT | Heat Advisory | OHX | Bedford, Cheatham, Davidson, Dickson, Giles, Hickman and 15 more | 8 hr |
| Jul 28, 12:48 PM CDT | Special Weather Statement | OHX | Macon | 27 min |
| Jul 28, 1:34 PM CDT | Special Weather Statement | OHX | Wilson | 41 min |
| Jul 28, 1:39 PM CDT | Special Weather Statement | OHX | Smith, Trousdale | 51 min |
| Jul 28, 2:23 PM CDT | Special Weather Statement | OHX | DeKalb | 52 min |
| Jul 28, 3:09 PM CDT | Special Weather Statement | OHX | Sumner | 51 min |
| Jul 28, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Wilson | 33 min |
| Jul 28, 3:40 PM CDT | Special Weather Statement | OHX | Grundy | 50 min |
| Jul 28, 4:12 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 33 min |
| Jul 28, 4:38 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Williamson | 22 min |
| Jul 28, 5:00 PM CDT | Special Weather Statement | OHX | Rutherford | 45 min |
| Jul 28, 6:58 PM CDT | Special Weather Statement | OHX | Montgomery | 32 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.